# SDR USAA2013032100020

- Difficulty date: March 20, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 59,328 hours, 38,875 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494503
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - CRACK ON LEFT HORIZONTAL STABILIZER LOWER IN SPAR SKIN AT STAB STA 83.5.  REPAIRED LEFT HORIZONTAL STABILIZER LOWER IN SPAR SKIN AT STAB STA 83.5 IAW EA 104670.
